# SDR DALA2015052203437

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 56,883 hours, 21,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, THE F/A HEARD A RATTLING NOISE INSIDE THE L2 DOOR.  INSPECTED DOOR FRAME FOUND SLIDE STRAP LANYARD WITH METAL RING DETACHED FROM HOOK AND LOOP.  ATTACHED SAME. ALSO REMOVED ALL DEBRIS FROM DOOR FRAME.  OPS CHECKS GOOD.
